# SDR SWAA2021081614181

- Difficulty date: September 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 7 AUXILIARY TRACK BRACKET LOCATED AT SLAT STATION 373 AT RT WING / REPLACED BRACKET LOCATED SLAT 7 AUXILIARY TRACK AT SLAT SATATION 373 AT RT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 114A5020 SHEET 6 REV D
